# SDR JR2R20170202476

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- Aircraft time: 68,965 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59364331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD INTERNAL DOUBLER FROM STA 1155 TO STA 1212 CORRODED.  REPAIRED INTERNAL DOUBLER IAW EA 40-2017-010 REV ORIG. DATED 01/25/2017
